# SDR 2008UALA06046

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 51,550 hours, 9,738 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1012
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG BATTERY CHARGER APU.  REPLACED-CHARGER, NO HELP.  RELOADED ELMS P310 ELECTRONIC UNIT OPC AND OPS SW PER MM24-09-00 PG201 THIS CLEARED THE FAULTS. AFTER RELOAD ACCOMPLISHED TEST OF APU BATTERY & CHARGER. RAN APU FOR HALF HOUR AND THE APU BAT CHARGER POWER CIRCUIT BREAKER ON THE P320 PANEL POPPED. INSTALLED NEW APU BATTERY CHARGER. OP'S CHECKED GOOD.
